# SDR UPS01235838

- Difficulty date: April 29, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WHEEL WELL LT SIDEWALL SHOW CRACK RUNNING BETWEEN FASTENERS AT 243.7 TO LOWER CHORD.  REMOVED LT SIDE WALL AND FASTENERS AT BS 243.7 IAW SRM 51-30-2.  CUT OUT CRACK SECTION PER SRM 51-40-2 FIG 1.  APPROX SIZE 7 X 1 INCH, INSTALLED DOUBLER REPAIR PER B727 SRM 51-40-2.
